# SDR USAA2014040800005

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 50,082 hours, 18,410 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: D59880
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOR INSPECTION FOUND NLG TORQUE LINK PIN BROKEN.  REPLACED NLG TORQUE LINK CTR PIN IAW JOB CARD 26C71032003.
